# SDR CALA2025081307677

- Difficulty date: August 11, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 60,875 hours, 19,422 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE LIGHT NOT ILLUMINATING WITH DOOR ARMED.  DOOR 2L SLIDE ARM LIGHT WORKS NORMAL. REF AMM. 25-66-00.
